| Model Number |
60005 |
| Medical Device Problem Code |
Optical Distortion (3000)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
09/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Site reported that a patient with a medical history of lasik surgery for both eyes was implanted with light adjustable lenses (lal) in both eyes.Right eye was implanted (b)(6) 2022.Left eye was implanted 06/23/2022.The left eye underwent two adjustments and did not complete required light treatments.The left eye's last available refraction and visual acuity on (b)(6) 2022 was "-0.25 sphere 20/25 +2".Prior to completing the required light treatments, the patient complained of glare and demanded an iol exchange.Rxsight's first awareness date was (b)(6) 2022.On (b)(6) 2022, the iol exchange for the left eye was confirmed to have been completed on (b)(6) 2022.Refer to mfr report #: 3012712027-2022-00039 for information on the patient's right eye.
Additional Manufacturer Narrative
The explanted lens has not been returned to manufacturer and is currently unavailable for evaluation.